Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 31, 2015, 6:09 PM CDT for Hardin County, McNairy County, Tennessee; Tishomingo County, Mississippi. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 6:09 PM CDT (23:09 UTC)
- Expired
- Apr 1, 2015, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tishomingo County, MS, Hardin County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 123 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:25 PM CDT | FLASH FLOOD | Pickwick Dam, TN | WARNING THIS REPORT IS OLD AND NOT VALID. THIS REPORT WAS ENTERED IN ERROR. |
| Mar 31, 6:25 PM CDT | FLASH FLOOD | Pickwick Dam, TN | WATER RUSHING ACROSS ROADWAY NEAR TN/MS STATE LINE BETWEEN PICKWICK DAM AND PINE FLAT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 836 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
721
WGUS54 KMEG 312309
FFWMEG
MSC141-TNC071-109-010215-
/O.NEW.KMEG.FF.W.0005.150331T2309Z-150401T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDIN COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...
* UNTIL 915 PM CDT
* AT 609 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
AN ADDITIONAL 2 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
J P COLEMAN STATE PARK...PICKWICK LANDING STATE PARK...SHILOH...
PINEFLAT...WALNUT GROVE...PICKWICK DAM...MICHIE...STANTONVILLE...
LOWRYVILLE...POLLARDS MILL...RED SULPHUR SPRINGS...HAMBURG...
PITTSBURG LANDING...HURLEY...CHAMBERS...BRUTON BRANCH...TULU...
COUNCE...PEBBLE HILL AND CHILDERS HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3486 8810 3494 8836 3500 8837 3500 8845
3519 8845 3512 8799
$$2 follow-up statements
256
WGUS54 KMEG 010204
FFWMEG
MSC141-TNC071-109-010515-
/O.EXT.KMEG.FF.W.0005.000000T0000Z-150401T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDIN COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...
* UNTIL 1215 AM CDT
* AT 903 PM CDT...DOPPLER RADAR ESTIMATES OVER 5 INCHES IN THE PAST
3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITONAL 2 TO
3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3486 8810 3494 8836 3500 8837 3500 8845
3519 8845 3512 8799
$$954
WGUS74 KMEG 010508
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 AM CDT WED APR 1 2015
MSC141-TNC071-109-010518-
/O.EXP.KMEG.FF.W.0005.000000T0000Z-150401T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TISHOMINGO MS-HARDIN TN-MCNAIRY TN-
1208 AM CDT WED APR 1 2015
...THE FLASH FLOOD WARNING FOR NORTHERN TISHOMINGO...SOUTHERN HARDIN
AND SOUTHEASTERN MCNAIRY COUNTIES WILL EXPIRE AT 1215 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
3486 8810 3494 8836 3500 8837 3500 8845
3519 8845 3512 8799
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 5:36 PM CDT, 33 minutes earlier.
Area forecast discussion, Mar 31, 5:36 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 536 PM CDT TUE MAR 31 2015 .UPDATE... UPDATED TO ADD SEVERE THUNDERSTORM WATCH FOR EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE THROUGH 10 PM CDT. && .DISCUSSION... A SECONDARY SHORTWAVE UPSTREAM ACROSS EASTERN KANSAS AND WESTERN MISSOURI WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING. THERE HAS BEEN A RECENT UPSWING IN CONVECTION ACROSS NORTHEAST ARKANSAS INTO NORTHWEST TENNESSEE. THE AIRMASS TO THE SOUTH OF THIS ONGOING THUNDERSTORM ACTIVITY IS INCREASINGLY MORE UNSTABLE WITH LATEST MESOANALYSIS INDICATING MLCAPE VALUES BETWEEN 1000-1500 J/KG...ALONG WITH MID LEVEL LAPSE RATES AROUND 7.0 C/KM...ESPECIALLY NEAR THE INTERSTATE 40 CORRIDOR. AS THUNDERSTORMS MOVE SOUTHEAST THROUGH THE EVENING THEY SHOULD INTENSIFY AND MAY BECOME SEVERE. THE GREATEST SEVERE WEATHER THREAT THIS EVENING WILL BE LARGE HAIL. FURTHER SOUTH...THE LEAD SHORTWAVE CONTINUES TO MOVE EAST WITH ISOLATED SEVERE STORMS STILL MOVING ACROSS PORTIONS OF NORTHEAST MISSISSIPPI. THE AIRMASS IN THESE AREAS REMAINS UNSTABLE WITH LARGE HAIL A CONTINUED THREAT. INSTABILITY OVER THESE LOCATIONS SHOULD WANE EARLY THIS EVENING WITH THE THREAT FOR SEVERE WEATHER IN THESE LOCATIONS ENDING AROUND SUNSET. IN BETWEEN ACROSS FAR NORTH MISSISSIPPI...AN OUTFLOW BOUNDARY FROM THE SOUTHERN CONVECTION HAS LIFTED NORTH AND STABILIZED THE AIRMASS WHERE THERE REMAINS NO SEVERE THUNDERSTORM WATCH. NORTHERN STORMS SHOULD PROGRESS SOUTHWARD INTO THESE LOCATIONS LATER THIS EVENING BUT SHOULD BE IN THE PROCESS OF WEAKENING WITH LOSS OF BETTER DAYTIME CONVECTION. THIS WILL BE MONITORED CLOSELY THOUGH THROUGH THE EVENING AND MAY BE ADDED BACK INTO THE NORTHERN WATCH IF NEEDED. UPDATED ZONES AND GRIDS HAVE BEEN SENT ALONG WITH HAZARDS. PLAN TO UPDATE THE HAZARDOUS WEATHER OUTLOOK SHORTLY. JLH && .PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/ DISCUSSION... AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON. GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO 575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO 2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH. EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT. WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING 3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND NORTHWEST MS DELTA. UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS. FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY. PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND ADVISORY CRITERIA. DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON. PWB && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS THIS AFTERNOON WILL GRADUALLY DETERIORATE TEMPORARILY TO MVFR/IFR CONDITIONS LATE THIS AFTERNOON TOWARDS EARLY EVENING AS SHOWERS AND THUNDERSTORMS DEVELOP ALONG A SURFACE BOUNDARY. BEST CHANCES FOR SHRA/TSRA WILL BE AT MEM/TUP. LOW CLOUDS AND PATCHY FOG MAY DEVELOP AT MEM/TUP LATE TONIGHT TOWARDS WEDNESDAY MORNING. CJC && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 31, 2:51 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 251 PM CDT TUE MAR 31 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-012200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 251 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING... MAINLY SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON AND SAVANNAH TENNESSEE. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT...WITH DAMAGING WINDS A SECONDARY THREAT. NORTH OF THE SLIGHT RISK AREA...STRONG THUNDERSTORMS WILL POSSIBLE THROUGH THIS EVENING OVER FAR NORTHEASTERN ARKANSAS... THROUGH THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE WITH THE PASSAGE OF A COLD FRONT FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED AT ANY TIME THROUGH FRIDAY. PWB
In the hours before
Local storm report, Mar 31, 4:04 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
404 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 6 WSW CLARKSDALE 34.17N 90.67W
03/31/2015 E2.75 INCH COAHOMA MS PUBLIC
BASEBALL SIZE HAIL NEAR CLARKSDALE.
&&
AJCLocal storm report, Mar 31, 5:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL WATER VALLEY 34.16N 89.63W
03/31/2015 E1.75 INCH YALOBUSHA MS BROADCAST MEDIA
GOLF BALL SIZE HAIL NEAR WATER VALLEY.
&&
AJCLocal storm report, Mar 31, 5:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL NEW ALBANY 34.49N 89.02W
03/31/2015 E1.00 INCH UNION MS PUBLIC
DIME TO QUARTER SIZE HAIL IN NEW ALBANY.
&&
AJCLocal storm report, Mar 31, 5:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 8 SW WATER VALLEY 34.08N 89.73W
03/31/2015 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
QUARTER SIZE HAIL IN WATER VALLEY.
0328 PM HAIL LAMBROOK 34.33N 90.97W
03/31/2015 E1.75 INCH PHILLIPS AR PUBLIC
GOLF BALL SIZE HAIL IN LAMBROOK, AR.
0350 PM HAIL 6 W BRUCE 33.99N 89.45W
03/31/2015 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER SIZE HAIL IN BRUCE.
0400 PM HAIL 6 WSW CLARKSDALE 34.17N 90.67W
03/31/2015 E2.75 INCH COAHOMA MS PUBLIC
BASEBALL SIZE HAIL NEAR CLARKSDALE.
0431 PM HAIL WATER VALLEY 34.16N 89.63W
03/31/2015 E1.75 INCH YALOBUSHA MS BROADCAST MEDIA
GOLF BALL SIZE HAIL NEAR WATER VALLEY.
0530 PM HAIL NEW ALBANY 34.49N 89.02W
03/31/2015 E1.00 INCH UNION MS PUBLIC
DIME TO QUARTER SIZE HAIL IN NEW ALBANY.
&&
AJCLocal storm report, Mar 31, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
546 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL RECTOR 36.26N 90.29W
03/31/2015 E1.00 INCH CLAY AR PUBLIC
DIME TO QUARTER SIZE HAIL NEAR RECTOR.
&&
AJCLocal storm report, Mar 31, 6:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 12 NE NEW ALBANY 34.61N 88.87W
03/31/2015 E2.00 INCH TIPPAH MS PUBLIC
HEN EGG SIZE HAIL NORTHEAST OF NEW ALBANY
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:39 AM CDT | River Flood Advisory | MEG | Dyer, Lake, Lauderdale | 4 days |
| Mar 31, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 43 min |
| Mar 31, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 50 min |
| Mar 31, 6:21 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 39 min |
| Mar 31, 6:54 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Mar 31, 3:09 PM CDT | Special Weather Statement | MEG | Yalobusha | 36 min |
| Mar 31, 3:17 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 43 min |
| Mar 31, 3:17 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 28 min |
| Mar 31, 3:22 PM CDT | Special Weather Statement | MEG | Tishomingo | 38 min |
| Mar 31, 3:46 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 12 min |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 48 min |
| Mar 31, 4:28 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 47 min |
| Mar 31, 5:17 PM CDT | Severe Thunderstorm Warning | MEG | Union | 43 min |
| Mar 31, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Tippah, Union | 28 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.